# SDR UPS08M51438

- Difficulty date: December 16, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FLOOR, RBL 75 SEAT TRACK CROWN & FLANGE FOUND CORRODED BETWEEN STA 1341 & STA 1381.  CORROSION AT MAIN DECK BETWEEN STA 1341 TO STA 1381 RBL ON SEAT TRACK CROWN BASE & FLANGE AREA REMOVED PER SRM 51-21-01 VII R35 & FOUND EXCEED LIMITS PER SRM 53-70-00 FIG 3 VI R35.  MAIN DECK RBL 75 DAMAGED SEAT TRACK SECT ATTACHING SPLICES REMOVED PER SRM 51-31-01 VII R35.  FAB AND INSTALLED SEAT TRACK REPAIR SECT PER SRM 53-70-00 VI R35/51-31-01 VII R35.
